Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

5 results for tags: bloating

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 5 results

  1. Hi, I'm worried! I've been on Accutane for 2 weeks. I started with 20mg/day, and after 10 days I increased the dose to 40mg, as my dermatologist recommended. Some common side effects started to show up: back pain, dry lips, eyes and nose and a slightly dry skin. A few days ago I noticed some redness on my cheeks, forehead, chin and nose (nowhere else on my face). This redness almost goes away when I'm laid down, and comes back when I sit or stand up. I didn't worry that much by then. Then
  2. I am on my 4th month of accutane and just started 100mg/day about a week ago. I've always been pretty thin but recently I have been cutting back on junk food (not entirely but more than normal). Anyways my stomach is literally like a giant balloon. I feel huge. I'm just wondering if you experienced this while on accutane, does it go away after you stop taking it???
  3. I started my first course of accutane about 5 weeks ago, 40mg once a day. Around two weeks in, I noticed my gut getting bigger but I did not immediately link it to accutance. About a week ago I was feeling very bloated and gassy. I called my dermatologist and he is having me take the pill every other day for a week to help with the bloating. The bloating has subsided, however my abdomen/gut is still protruding more than normal, maybe 1/2" to 3/4". Has anyone experienced this before? Doe
  4. I've been reading so many posts on this site and finally decided to write my own. I'm not sure if its to share my experience or make me feel any better about everything I've dealt with with acne but its something. I can't remember not having acne. I started getting pimples in the 6th grade. I was eleven. Of course at that time no one cared, and by that I mean the people that surrounded me in my life, which were a bunch of other 11 year olds. When I started middle school I was already heavily inv
  5. Hello, I hope you guys can help me because my doctor is not helpful at all and I am getting very depressed. I am 32 f, and have been on spironolactone (the brand they sell at walgreens) for the 3rd month now. I originally went on it because I was feeling very hormonal all the time, emotional, depressed, and getting bad breakouts at least twice a month with scarring. well, since I started it I have been feeling worse. I gained weight, I'm always bloated and moody, I can't even have the ene
×